Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Mirtazapine

Syncope (first report) in an elderly patient: case report

    This is a preview of subscription content, log in to check access.

    We’re sorry, something doesn't seem to be working properly.

    Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

    REFERENCE

    1. 1.

      Chaparala H, Beelen MJ, Howse RM.Mirtazapine-Associated Syncope in a Skilled Care Setting, A Case Report. 2010 Annual Scientific Meeting of the American Geriatrics Society: abstr. D121, 12 May 2010. Available from: URL: http://www.americangeriatrics.org/annual%5fmeeting/ - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Mirtazapine. React. Wkly. 1305, 22 (2010). https://doi.org/10.2165/00128415-201013050-00075

    Download citation

    Keywords

    • Public Health
    • Adverse Effect
    • Hypertension
    • Antihypertensive Medication
    • Orthostatic Hypotension